# SDR ASAA0380237

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 991840173
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT HORIZONTAL STABILIZER AFT SPAR HINGE CHANNEL SUPPORT PUNCTURED.  REPLACED DAMAGED CHANNEL PER SRM.  (M)
